Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Feeling weak, nausea, mouth bitterness, loss of appetite and swollen foot. Given Artemeter, Lumefantrine. G6PD patient? Medicines safe? Treatment?

HELLO DOCTOR,
I AM 54 & 5 FEET 8 INCHES HEIGHT WITH G6PD FULL DEFECT. MY TYPHOID TEST RESULT WAS 1/80 1/80.
QUESTION 1. IS IT POSITIVE?
QUESTION 2. I WAS GIVEN ARTEMETER, LUMEFANTRINE, TETRACYCLINE & PARACETAMOL. AFTER THE COURSE I STILL FEEL WEAK, NAUSEA, MOUTH BITTERNESS, LOSS OF APPETITE AND A SWOLLEN FOOT. ARE THE DRUGS SAFE FOR G6PD PATIENTS?
QUESTION 3 WHAT CAN BE HAPPENING TO ME?
QUESTION 4 WHAT MEDICATIONS ARE SAFE FOR THE TREATMENT OF TYPHOID IN G6PD PATIENTS? FROM GODWIN.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M.
Answer as according to serial wise.
1. Typhoid fever as you reported in your query is not positive because if >1:160 than it is +ve.
2. In G 6 P D , glucose 6 phosphate dehydrogenase helps in normal functioning of R B Cs so if there is deficiency than chances are of anemia ( may be acute or mostly chronic) so if you have anemia than above mentioned drugs are responsible for lowering of heamoglobin level further .
i
If no anemia than need not to worry.
3. All above mentioned drugs causes loss of appetite, gastritis , hyper acidity, nausea, sore mouth ( mouth bitterness).
You have mentioned that there are swelling over feet , yes, that's may be due to anemia or also may be due to hypo proteinaemia , so please assess these condition by examination of blood and urine analysis.
4. Since you have not typhoid fever so , where is the question of treatment.
Regards.Dr. HET
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor